# SDR P2EA00326

- Difficulty date: October 19, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LOWER NOSE COMPARTMENT VERTICAL CHORD AT BS 178 LBL 5.7 WL 184 WITH CRACK.  L = 1.50 INCHES.  W = 0.003 INCH.  IDENTIFIED AS REPORTABLE ON 11-7-00.  REPAIRED THE LOWER NOSE COMPARTMENT VERTICAL CHORD AT BS 178 LBL 5.7 WL 184 IAW BOEING SRM 53-10-11 FIG 8.  (X)
